MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH-AT ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094137
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zee ceiling system.During an interventional procedure, the user reported that the system could not perform exposures and an fd temperature too high warning message was displayed.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The investigation was performed considering complaint description, cs reports, system history, and customer report.The customer reported that release of x-ray was prevented, accompanied by a warning that the fd temperature is too high.The procedure was continued using an alternative system.To resolve the problem, the fd cooling unit and the fdr board were replaced.Since the customer didn't call siemens service and refused to provide further information, no details from service reports, logs, or replaced parts are available for a more detailed investigation.As the system is designed, if a fd cooling unit error occurs, a user messages is shown on the screen indicating the remaining time until x-ray release is prevented.This is a measure so that the procedure can still be stopped in a controlled manner.According to the available system history information, the fd cooling unit was installed in may 2011.Based on this information, it is very likely that the problem was caused by a defect in the fd cooling unit.A possible general error which would require corrective action of the installed base could not be identified by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS ZEE CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
6104486461
MDR Report Key12982569
Report Number3004977335-2021-08097
Device Sequence Number14790374
Product Code OWB
UDI-Device Identifier04056869010052
UDI-Public04056869010052
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094137
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer02/16/2022
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown